UPC 681131928441

Walmart Stores Equate (Walmart brand) Ibuprofin Pain Gels

Brand Equate NiteTime Cold
Manufacturer Wal-Mart Stores, Inc.
UPC 681131928441
EAN 0681131928441
Country U.S. and Canada
Last Scan Jul 21 2019 at 1:07 PM
GS1 Name Wal-Mart Stores, Inc.
GS1 Address 702 S.W. 8th St MS 16 Bentonville US
Description
When your body aches, take a capsule of Equate Extra-Strength Acetaminophen Pain Reliever and Fever Reducer for temporary pain relief. Even a slight headache or cramp can slow down your day. These Equate gel caps are formulated to give you temporary and effective pain relief.
Barcode UPC 681131928441
Other Equate NiteTime Cold Products
Equate NiteTime Cold Walmart Stores Equate Nicotine Lozenge
Equate NiteTime Cold Equate Ibuprofen Cold & Sinus
Equate NiteTime Cold Walmart Stores Equate Multi-Symptom Allergy
Equate NiteTime Cold Equate Sinus Congestion & Pain
Equate NiteTime Cold Equate Ibuprofen Capsules, 200 Mg,
Campaigns
Don't Do It Foundation
Sold exclusively at Walmart & have a history of screwing skaters.
Support Scottish Independence
Supermarket giant Asda has warned of cost implications if Scotland votes in favour of independence.
Boycott Products Containing Microban & Triclosan
Farberware® Microban Steakknife Set and Cutting Boards Contain Triclosan
Support Organic Eggs
Private Label or store‐brand eggs come from anonymous sources. Research indicates the majority of organic eggs for private labels are produced on industrial farms that house hundreds of thousands of birds and do not grant them meaningful outdoor access.
For Better Pet Foods and Nutritional Awareness
☆★★ Balanced crude protein to crude fat. However ingredients are not from a reputable source country, & no good source of protein in the first ingredients.
Salvation Army Sponsors
Salvation Army Corporate Partner